# SDR UPS07850350

- Difficulty date: July 24, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON PREFLIGHT AIRCRAFT FAILED EMERGENCY EXIT LIGHTS CHECK.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY & RELAY PACK IAW DC8 MM 33-50-1-2.  OPS CHECKS NORMAL.
